Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 236413, 14 pages
http://dx.doi.org/10.1155/2012/236413
Research Article

Hölder Continuity of Solutions to Parametric Generalized Vector Quasiequilibrium Problems

1School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China
2College of Science, Chongqing Jiao Tong University, Chongqing 400074, China

Received 2 October 2011; Accepted 2 December 2011

Academic Editor: Svatoslav Staněk

Copyright © 2012 Z. Y. Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Y. Peng, “Hölder Continuity of Solutions to Parametric Generalized Vector Quasiequilibrium Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 236413, 14 pages, 2012. https://doi.org/10.1155/2012/236413.